# SDR DALA2023101008313

- Difficulty date: October 7, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N848DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31959
- Aircraft time: 24,980 hours, 9,759 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4517545) FWD CABIN EMERGENCY LIGHTS INOP. FOUND BATTERY PACK @ M02816 ABOVE COCKPIT ENTRANCE DEAD. REPLACED BATTERY AND POWER SUPPLY PER B 737 AMM 33-51.
